Alert archive / Texas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 97, NWS Austin/San Antonio, TX

May 9, 2019Comal County, Hays County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 9, 2019, 4:35 PM CDT for Comal County, Hays County, Texas. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 9, 2019, 4:35 PM CDT (21:35 UTC)
Expired
May 9, 2019, 5:08 PM CDT
In force
33 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Comal County, TX, Hays County, TX

The radar

The Austin/San Antonio radar (KEWX), 30 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 4:48 PM CDTHAIL 1.56 Ssw Wimberley, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 2:25 PM CDTSevere Thunderstorm WatchSPC11 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 9.6 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2019-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3818 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2019-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3818 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
533 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
-40 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

153 
WUUS54 KEWX 092135
SVREWX
TXC091-209-092230-
/O.NEW.KEWX.SV.W.0097.190509T2135Z-190509T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
435 PM CDT Thu May 9 2019

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Southwestern Hays County in south central Texas...
  Northeastern Comal County in south central Texas...

* Until 530 PM CDT.

* At 435 PM CDT, a severe thunderstorm was located over Canyon Lake
  Dam, moving northeast at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Wimberley, Canyon Lake Dam, Canyon Lake, Bulverde, Woodcreek,
  Spring Branch, Smithson Valley, Fischer, Startzville and Sattler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter such as an interior room, a
bathroom, closet or basement.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2998 9799 2979 9819 2977 9833 2981 9847
      3005 9829 3009 9818
TIME...MOT...LOC 2135Z 240DEG 13KT 2988 9821 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

MO
3 follow-up statements
789 
WWUS54 KEWX 092143
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
443 PM CDT Thu May 9 2019

TXC091-209-092230-
/O.CON.KEWX.SV.W.0097.000000T0000Z-190509T2230Z/
Hays TX-Comal TX-
443 PM CDT Thu May 9 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHWESTERN HAYS AND NORTHEASTERN COMAL COUNTIES...

At 443 PM CDT, a severe thunderstorm was located over Canyon Lake
Dam, moving northeast at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Wimberley, Canyon Lake Dam, Canyon Lake, Woodcreek, Fischer,
Startzville and Sattler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2998 9799 2979 9819 2979 9823 2985 9831
      3005 9829 3009 9818
TIME...MOT...LOC 2143Z 240DEG 13KT 2989 9818 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

MO
242 
WWUS54 KEWX 092158
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
458 PM CDT Thu May 9 2019

TXC091-209-092230-
/O.CON.KEWX.SV.W.0097.000000T0000Z-190509T2230Z/
Hays TX-Comal TX-
458 PM CDT Thu May 9 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHWESTERN HAYS AND NORTHEASTERN COMAL COUNTIES...

At 458 PM CDT, a severe thunderstorm was located near Canyon Lake
Dam, moving northeast at 15 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Wimberley, Canyon Lake Dam, Canyon Lake, Woodcreek and Sattler. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2998 9799 2981 9817 2987 9822 3002 9818
      3005 9813
TIME...MOT...LOC 2158Z 240DEG 13KT 2992 9812 

HAIL...0.75IN
WIND...60MPH
 
$$

MO
130 
WWUS54 KEWX 092208
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
508 PM CDT Thu May 9 2019

TXC091-209-092218-
/O.CAN.KEWX.SV.W.0097.000000T0000Z-190509T2230Z/
Hays TX-Comal TX-
508 PM CDT Thu May 9 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HAYS AND
NORTHEASTERN COMAL COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However heavy rain is
still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.

LAT...LON 2998 9799 2981 9817 2987 9822 3002 9818
      3005 9813
TIME...MOT...LOC 2207Z 240DEG 13KT 2994 9808 

$$

YB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 3:32 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, May 9, 3:32 PM CDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
332 PM CDT Thu May 9 2019

.SHORT TERM (Tonight through Saturday)...
Scattered showers and thunderstorms have developed across the
western parts of the CWA over the past couple of hours. A pre-frontal
boundary just before the cold front has provided the initial lift
for the convection. At the same time, a weak upper level disturbance
is expected to push into South-Central Texas from the west. Latest
high-res guidance continues to show these two features working
together with the bulk of the stronger thunderstorms remaining near
the boundary. The front is expected to continue to push south through
the region this afternoon and evening. By 7 PM, the front is
expected to be near our southern border with WFO CRP. The atmosphere
is quite unstable, with SBCAPEs near 5000 J/kg. This in combination
with 0-6km shear values near 40-50 knots will provide the ingredients
necessary for some of the storms to be quite robust with very large
hail being the main threat. A dry layer at 700 mb could inhibit
storms a bit, but with the instability amounts these should be able
to be overcome. A Severe Thunderstorm Watch has been issued for
locations generally south and east of a Fredericksburg to San Marcos
to Gonzales line to cover the initial threat through 04z. Another
watch may need to be issued at a later time for downstream depending
on how things evolve tonight.

As the front makes it near the southern boundary of the CWA late this
afternoon and evening, storms could increase in coverage with the
arrival of the best forcing. There are some indications in the latest
high-res models that this activity will eventually congeal into an
MCS tracking east into the Houston area overnight. If this does
occur, mesoscale subsidence on the backside of the complex should
limit rain chances after 06-09z tonight and into tomorrow morning.

The cold front is expected to push well into South Texas by tomorrow
morning. Additional activity is expected to move in from the
southwest by tomorrow afternoon as some weak lift above the frontal
layer moves into the area. This precip is shown best by some of the
CAMs, while the GFS is much drier. One last wave of rainfall is
expected Friday night into Saturday ending from west to east by
Saturday afternoon. The activity Friday through Saturday is not
expected to be severe, but the threat of locally heavy rainfall will
continue. The Flash Flood Watch will continue for areas east of a
Fredericksburg to Hondo to Pleasanton line through 00z Sunday. While
the bulk of the heavy rainfall will fall across the Coastal Plains, a
conditional threat of flash flooding remains for the Hill Country and
Austin metro areas within the Flash Flood Watch. As what was seen
yesterday, a quick inch of rainfall will cause additional flooding
concerns.

In addition to the rainfall tomorrow, temperatures will be well below
normal behind the front. Highs tomorrow will be in the low 60s to
near 70 degrees. Austin Bergstrom should break a daily record low
maximum temperature. The current record is 75 degrees, and the
current forecast high is 66. The other 3 climate sites should not
break any records.

&&

.LONG TERM (Saturday Night through Thursday)...
Will show no PoPs Saturday night as activity should be east of the
area. Mother's Day should be mostly dry as well. The GFS is showing
some precip with an approaching trough through Monday, but the Euro
remains dry. Will show slight chance PoPs for the beginning of the
long-term forecast to cover this threat. Slightly higher PoPs are in
the forecast through the mid-week period as models have slightly
better consistency on the placement of the trough axis. Temperatures
in the extended will moderate but will be cooler than normal.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              56  66  60  74  60 /  60  60  80  70  10
Austin Bergstrom Intl Airport  57  66  60  75  60 /  70  60  80  70  10
New Braunfels Muni Airport     58  67  59  76  60 /  70  70  80  70  10
Burnet Muni Airport            53  63  57  72  58 /  40  60  80  60  10
Del Rio Intl Airport           59  67  59  79  61 /  40  60  70  20  10
Georgetown Muni Airport        54  63  59  73  59 /  50  50  80  70  10
Hondo Muni Airport             59  68  59  77  60 /  70  70  70  50  10
San Marcos Muni Airport        56  65  59  74  60 /  70  70  80  70  10
La Grange - Fayette Regional   60  70  64  78  63 /  80  70  80  90  10
San Antonio Intl Airport       58  68  61  78  61 /  70  70  80  70  10
Stinson Muni Airport           60  70  62  78  63 /  80  70  80  70  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Saturday evening for Atascosa-Bandera-
Bastrop-Bexar-Blanco-Burnet-Caldwell-Comal-De Witt-Fayette-
Gillespie-Gonzales-Guadalupe-Hays-Karnes-Kendall-Kerr-Lavaca-Lee-
Llano-Medina-Travis-Williamson-Wilson.

&&

Aviation...Treadway
Short-Term/Long-Term...Hampshire
Public Service/Data Collection...EWilliams
Hazardous weather outlook, May 9, 5:25 AM CDT, 11 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
525 AM CDT Thu May 9 2019

TXZ171>173-183>194-202>209-217>225-228-101030-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
525 AM CDT Thu May 9 2019

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Showers and thunderstorms will redevelop today and continue into
tonight. A Flash Flood Watch is in effect for areas generally east
of US Highway 83 from 1 PM today through Saturday evening. Locally
heavy rains combined with saturated soils due to recent heavy
rains will lead to flash flooding and possibly additional river
flooding. Isolated strong to severe thunderstorms are also
possible with large hail and damaging winds the main threats.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Periods of showers and thunderstorms continue Friday through
Wednesday. A Flash Flood Watch is in effect through Saturday
evening with the threat of locally heavy rains and flooding
continuing. Isolated strong thunderstorms are possible Friday and
Saturday.

.SPOTTER INFORMATION STATEMENT...

Please report any severe weather or flooding to the National Weather
Service.

In the hours before

Special weather statement, May 9, 2:26 PM CDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
226 PM CDT Thu May 9 2019

TXZ183-184-092015-
Val Verde TX-Edwards TX-
226 PM CDT Thu May 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EDWARDS AND EASTERN
VAL VERDE COUNTIES UNTIL 315 PM CDT...

At 225 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northeast of Loma Alta to 10 miles east
of Carta Valley. Movement was east at 15 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Rocksprings and Us-277 Near The Sutton-Edwards County Line.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.

LAT...LON 3029 10039 2988 10008 2976 10060 3006 10085
      3029 10069
TIME...MOT...LOC 1925Z 270DEG 12KT 3002 10071 2983 10050

HUFFMAN
Special weather statement, May 9, 2:34 PM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Austin/San Antonio TX
234 PM CDT Thu May 9 2019

TXZ186-188-092015-
Gillespie TX-Kerr TX-
234 PM CDT Thu May 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KERR AND WESTERN
GILLESPIE COUNTIES UNTIL 315 PM CDT...

At 234 PM CDT, Doppler radar was tracking a strong thunderstorm near
Mountain Home, or 11 miles northwest of Kerrville, moving east at 10
mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Ingram, Hunt, Tivydale, Mountain Home and Harper.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.

LAT...LON 3011 9897 3007 9936 3021 9941 3029 9931
      3029 9930 3030 9930 3046 9909
TIME...MOT...LOC 1934Z 250DEG 10KT 3015 9930

HUFFMAN
Special weather statement, May 9, 3:22 PM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
322 PM CDT Thu May 9 2019

TXZ186-187-189-204-205-092100-
Bexar TX-Kerr TX-Medina TX-Bandera TX-Kendall TX-
322 PM CDT Thu May 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MEDINA...EASTERN
BANDERA...SOUTHEASTERN KERR...SOUTHWESTERN KENDALL AND NORTHWESTERN
BEXAR COUNTIES UNTIL 400 PM CDT...

At 321 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bandera Falls, or 11 miles east of Bandera, moving northeast at 15
mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Boerne, Bandera, Fair Oaks Ranch, Lakehills, Bandera Falls, Mico,
Pipe Creek, Kronkosky State Natural Area, Hill Country State Natural
Area, San Geronimo, Cascade Caverns, Lake Medina Shores and Scenic
Oaks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.

LAT...LON 2951 9887 2955 9935 2989 9895 2979 9861
TIME...MOT...LOC 2021Z 203DEG 15KT 2967 9890

YB
Special weather statement, May 9, 3:52 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
352 PM CDT Thu May 9 2019

TXZ186-187-189>192-204>206-092145-
Comal TX-Bexar TX-Blanco TX-Kerr TX-Medina TX-Hays TX-Bandera TX-
Kendall TX-Travis TX-
352 PM CDT Thu May 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MEDINA...EASTERN
BANDERA...SOUTHWESTERN HAYS...SOUTHEASTERN KERR...SOUTH CENTRAL
TRAVIS...SOUTHWESTERN BLANCO...KENDALL...NORTHWESTERN BEXAR AND COMAL
COUNTIES UNTIL 445 PM CDT...

At 352 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bandera Falls to Canyon Lake. Movement was
northeast at 25 mph.

Penny size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Austin, New Braunfels, Boerne, Dripping Springs, Wimberley, Blanco,
Bandera, Canyon Lake Dam, Canyon Lake, Fair Oaks Ranch, Bulverde,
Cross Mountain, Woodcreek, Bear Creek, Guadalupe River State Park,
Kendalia, Bandera Falls, The Dominion, Kreutzberg and Spring Branch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.

LAT...LON 2991 9905 3025 9784 2974 9810 2948 9924
TIME...MOT...LOC 2052Z 215DEG 20KT 2963 9903 2988 9825

MO
Local storm report, May 9, 3:55 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
355 PM CDT THU MAY 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             3 SSW CANYON LAKE       29.84N 98.27W
05/09/2019  E1.00 INCH       COMAL              TX   EMERGENCY MNGR

&&
Local storm report, May 9, 4:10 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
410 PM CDT THU MAY 9 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     HAIL             1 SW CANYON LAKE        29.87N 98.28W
05/09/2019  E1.00 INCH       COMAL              TX   EMERGENCY MNGR

            10-15 MINUTES OF CONTINUOUS HAIL HAS FALLEN
            SW OF CANYON LAKE, HAIL SIZES OF UP TO 1
            INCH.

&&

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 4:30 AM CDTFlash Flood WatchEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 18 more58 hr
May 9, 6:59 AM CDTSpecial Weather StatementEWXKinney46 min
May 9, 7:07 AM CDTSevere Thunderstorm WarningEWXKinney, Maverick30 min
May 9, 9:51 AM CDTSpecial Weather StatementEWXDimmit39 min
May 9, 11:28 AM CDTSpecial Weather StatementEWXFrio47 min
May 9, 12:30 PM CDTSpecial Weather StatementEWXKerr, Real45 min
May 9, 12:37 PM CDTSevere Thunderstorm WarningEWXBandera, Gillespie, Kerr, Real53 min
May 9, 1:05 PM CDTAreal Flood AdvisoryEWXBandera, Kerr, Real3 hr
May 9, 1:22 PM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Gillespie, Kendall, Kerr, Real53 min
May 9, 1:27 PM CDTSevere Thunderstorm WarningEWXEdwards, Val Verde37 min
May 9, 1:30 PM CDTSpecial Weather StatementEWXMedina45 min
May 9, 1:59 PM CDTSpecial Weather StatementEWXKerr46 min
May 9, 1:59 PM CDTSevere Thunderstorm WarningEWXGillespie, Kendall, Kerr31 min
May 9, 2:26 PM CDTSpecial Weather StatementEWXEdwards49 min
May 9, 2:34 PM CDTSpecial Weather StatementEWXGillespie41 min
May 9, 2:53 PM CDTSevere Thunderstorm WarningEWXEdwards, Real67 min
May 9, 3:22 PM CDTSpecial Weather StatementEWXBandera38 min
May 9, 3:40 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Real, Uvalde80 min
May 9, 3:52 PM CDTSpecial Weather StatementEWXComal, Hays, Kendall53 min
May 9, 3:56 PM CDTSevere Thunderstorm WarningEWXComal, Hays64 min
May 9, 4:25 PM CDTFlash Flood WarningEWXBexar, Comal, Hays, Kendall3 hr
May 9, 4:38 PM CDTSevere Thunderstorm WarningEWXVal Verde82 min
May 9, 4:56 PM CDTSevere Thunderstorm WarningEWXBandera, Real, Uvalde22 min
May 9, 5:10 PM CDTSpecial Weather StatementEWXHays50 min
May 9, 5:39 PM CDTSevere Thunderstorm WarningEWXVal Verde66 min
May 9, 5:50 PM CDTSevere Thunderstorm WarningEWXGonzales55 min
May 9, 6:13 PM CDTSpecial Weather StatementEWXGonzales47 min
May 9, 6:24 PM CDTSevere Thunderstorm WarningEWXFayette, Lavaca66 min
May 9, 6:25 PM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Karnes65 min
May 9, 6:28 PM CDTSevere Thunderstorm WarningEWXGonzales47 min
May 9, 6:55 PM CDTSpecial Weather StatementEWXVal Verde35 min
May 9, 6:56 PM CDTAreal Flood AdvisoryEWXDeWitt, Fayette, Gonzales, Lavaca3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.